# SDR SWAA2022032928593

- Difficulty date: September 11, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 41,913 hours, 20,687 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL HAS DELAMINATIONS & PUNCTURE ON THE INNER SURFACE OF THE CORE AREA. / REPAIRED DELAMINATION AND PUNCTURE ON PANEL 193AL ON THE INNER SURFACE OF THE CORE AREA PER SRM 51-70-05-2R-2 AND SRM 51-70-05-2R-0 AND ER 19-04879 REV IR & EA 1-753-35703 REV IR
